Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

17 week of pregnant. Is it safe to take wysolone? What are the side effects on body and baby?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
i am 25 years old female, 17 week of pregnancy, doctor advised me to take 50mg of wysolone for 5 days, then 40 mg for next 5 days.. similarly down to 10mg for 5 days. Please suggest is it safe and are there any side effects on my body and baby
Posted Sat, 6 Oct 2012 in Pregnancy
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Thanks for the query
During pregnancy the most critical time for baby of having risk to develop fetal defects from drugs is the first trimester that is the 1st 12 week or the 1st three months. Although some drugs if having more necessity than the risk can also be used during the first trimester.
Prednisolone is a steroid that is also report by the latest researches to help in the prevention of recurrent miscarriages. It also helps in maturation of fetal lungs that is of great significance in preterm labor. So, there is no harm in using the steroids during pregnancy.

If you are satisfied with the answer, kindly give 5 star rating to the answer. If you still have some query, feel free to ask.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor